Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Early coefficients of the inverse of a regular convex function


Authors: Richard J. Libera and Eligiusz J. Złotkiewicz
Journal: Proc. Amer. Math. Soc. 85 (1982), 225-230
MSC: Primary 30C50
DOI: https://doi.org/10.1090/S0002-9939-1982-0652447-5
MathSciNet review: 652447
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using known properties of functions of positive real part it is shown that the first seven coefficients of the inverse of a regular univalent function mapping the disk onto a convex region are bounded by 1.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C50

Retrieve articles in all journals with MSC: 30C50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0652447-5
Article copyright: © Copyright 1982 American Mathematical Society